# SDR VNAA0107015

- Difficulty date: July 12, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 15,794 hours, 14,106 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7015327901
- Part serial: 95010178
- Condition: Shorted
- Location: Cockpit
- Part time: 11,479 hours, 10,120 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4172 WAS BOARDED AND MAINTENANCE NEEDED TO REPLACE THE VERTICAL SPEED BUTTON ON THE FLIGHT DIRECTOR PANEL.  A SHORT OCCURRED AND THE COCKPIT FILLED WITH SMOKE.  THE PASSENGERS WERE DEPLANED AND FLIGHT 4172 WAS CANCELED.  MAINTENANCE INSPECTED AND REPLACED THE FLIGHT DIRECTOR PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 22-00-00.  OPERATIONAL TESTED WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
